# SDR MTNA20190906001

- Difficulty date: September 6, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N849FE
- Make and model: Cessna 208B
- Aircraft serial: 0162
- Aircraft time: 14,826 hours, 16,782 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 03018200
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT THE RIGHT RUDDER PEDAL WENT TO THE FLOOR WITH NO BRAKING ACTION. MAINTENANCE BLED THE RT BRAKE SYSTEM IN ACCORDANCE WITH C208 MAINTENANCE MANUAL CH 32-40-00. NO FURTHER DEFECTS NOTED.
